default-icon
Strep throat infection
I have Strep throat infection & my ASO titre is 800+, I need proper treatment, I feel acute pain in knee, all joints
77 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Start antibiotics Consult physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +151
Consult with a doctor
Online now
Hi detailed Evaluation needed
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Medication under prescription is advisable
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Need more details about your condition, kindly go for a consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
medication is ready to be written, just tap on consult and get the prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.